# SDR SWAA001866

- Difficulty date: September 27, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 49,496 hours, 50,145 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND .75 INCH CRACK ON RT HORIZONTAL STAB LWR SKIN SURFACE, 2 FWD OF BAL PNL 9208R.  REPAIRED SKIN PER SRM.
